Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have fibroid, sensation in vagina during intercourse. On HBP medicine. What is causing this?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5162 Questions

default
Posted on Sat, 5 Jan 2013 in Vaginal and Uterus Health
Question: I have a little sensation in my clitoris and very little sensation in my vagina during intercourse. I have repeated vaginal infections one right after the other (vaginosis, yeast infections). I also have fibroids and I take high gynecologist, but it has not helped. What if anything can I do about this problem? What is causing it?
doctor
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

The possible causes for your problem are:
-In peri-menopausal age group estrogen levels decrease in the body and also changes in vascular and nervous systems occur.
Because of these changes clitoris and vagina can become less sensitive than earlier years.
-Chronic hypertension can lead to neuropathy which lead to damage of the nerves around clitoris that can cause decreased sensation.
Some of the anti-hypertensive drugs can also affects nerves.

So now you discuss these possibilities with your doctor and with her advice better to go for low dose vaginal estrogen cream which can help to some extent.
Maintaining ideal weight, yoga etc can also help to some effect.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 4 hours later
Is there any medication over the counter that you can suggest?
doctor
Answered by Dr. Sree Gouri SR 9 hours later
Hi,

Better to consult local gynecologist and get examined before using any cream because you are having fibroids and also medical complications like high blood pressure.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  

Recent questions on  Menopause

doctor1 MD

Hello, I am a 42 year old woman and I haven t had a menstrual cycle in going on 4 months. I m not pregnant (already tested plus tubes tied) oh yeah....haven t been sexually active for three years. I have also had numerous tested done to see if hormones are under control or if premenopausal none of the above. All tests and levels are normal. What can be the cause of not having my cycle and what is a suggested treatment?

doctor1 MD

I have been on prempro 0 .3/1.5 for ten years + and never had any problems. I recently have been diagnosed with subclinical Hyperthyroid. I have been working with my Doctor on regulating my dose of tapazole. For the past 10 days I have been having terrible night sweats. I wake drenched. I m irritable and can t sleep. I had an appointment scheduled to see my Doctor to get the latest results of my tsh and t4. I thought for sure that he was going to say I was hyperthyroid and we needed to adjust my dose of tapazole. Instead he said my labs were perfect (right were they should be). So he thought that it could be I needed a little higher dose of prempro. Now I am on 0.4/1.5. I am 65 yrs old. Have you ever increased estrogen dosage in someone my age and why all of a sudden menopausal symptoms after all these years? Thanks

doctor1 MD

I have severe, constant itdhing of the skin. Have been unable to determine the cause. Nothing has been changed in diet, laundry detergents, etc. The itching seems worse during the night, causing night sweats, dampness of undershirt. Dermatologist has given me AMMONONIUM LACTATE CREAM, 12% to use twice daily and it seems to burn when applied.

doctor1 MD

I am getting numerous skin tags and within the last 4-5 days they are beginning to come up my neck. It is almost like a brown rash with noticeable skin tags in the area. I am 69 years old and also started having very bad hot flashes which I had not had in years. Can they be connected?

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about

doctor1 MD

I am 59, female, what can i do for vaginal dryness and odor?

doctor1 MD

I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No didcharge and Monostat seems to take care of it but I don't like to take that frequently. it's probably...